miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Metrically Thin Singularities of Integrable CR Functions
Ecole Normale Superiore Paris.
2000 (English)In: International Journal of Mathematics, ISSN 0129-167X, Vol. 11, no 7, 857-872 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we consider metrically thin singularities E of the solutions of the tangential Cauchy-Riemann operators on a smoothly embedded Cauchy-Riemann manifold M (CR functions on M \ E). Our main result establishes the removability of E within the space of locally integrable functions on M, which are CR on M\E, under the hypothesis that the (dim M - 2)-dimensional Hausdorff volume of E is zero and that the CR-orbits of M and of M \ E are comparable. [ABSTRACT FROM AUTHOR

Place, publisher, year, edition, pages
2000. Vol. 11, no 7, 857-872 p.
Keyword [en]
L^1-removability
Identifiers
URN: urn:nbn:se:miun:diva-3616Local ID: 5252OAI: oai:DiVA.org:miun-3616DiVA: diva2:28648
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2009-03-19Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Porten, Egmont
In the same journal
International Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf